# SDR CA021001005

- Difficulty date: September 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 23,268 hours
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6875491
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNSCHEDULED LANDING DUE TO FLUCTUATING OIL PRESSURE AND LOW OIL WARNING LIGHT ON.  ENGINE WAS REMOVEDAND REPLACED, TURBINE TEAR DOWN IS IN PROGRESS. ADDITIONAL DETAILS TO FOLLOW.
